... to switch from Hizentra due to insurance change. I infuse 40ml every other day. I have only donefirst two infusions and for both pre med with benydryl and tylenol. I get groggy (not from benydryl- do nothave that issue only 25mg) and in 3 hrs I need to sleep an hour. Headaches and nauseousness. Howlong to adjust or do I hav eto give up gammragard Liquid subq
Gammagard - I just started on Gammargard Liquid sub q age 65. This is my third subq product. I had?
Added 2 Mar 2012:
Thanks another question
I just switched to claritin and that seems better- les sleepy. But I am on zyrtec every night so I think tonight I will try zyrtec so I donot have to think about anothe r pill.
It was better on claritin. My othe rproblem is I am migraineprone and tylenol 500mg (2) seems to incrase themigrianes. does anyone take naprosyn only? I am also on that 500mg bid on day of infusion.
2 Mar 2012
Unfortunately this is one of the side effects. Taking the Benadryl with the Gammagard does produce this need to sleep either during, after, or both in a number of patients. You may be able to overcome this issue since you are infusing every other day and your body may get use to this regiment. I would give this a little time before trying another method, especially since your insurance requested the change. You are going to have to show them that you are having adverse effects if you want to change back to the Hizentra.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
im used to takeing liquid methadone and i know it kicks in within 20 min. or less but ive recently started haveing to take the pills instead of the ...
2 answers • 5 Dec 2010
Gammagard S/D - Insurance company is making an issue of the fact that it is found to work by the FDA
... calling it a specialty drug and asking that it have extra costs. (Company as yet doesn't know how much the costs will be) Not only is this ...
3 answers • 5 Jan 2011
I just started the medicine i wear make up... i dont have a choice i have to look presentable any recomendations on a good cover up while on the ...
1 answer • 18 Jan 2012
I have been on gammagards sub q for six months. I switched from gammunex IV after two years. If you have had similar side effects please share your ...
1 answer • 22 Aug 2012
My Dr told me recently that my vision has significantly worsen in a 10 month period and he believes it is due to gammagard. Along with the vision ...
0 answers • 31 Jul 2013